# SDR DXTA2010081204188

- Difficulty date: August 10, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 10,403 hours, 6,505 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Cabin Air
- Part time: 10,403 hours, 6,505 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE COCKPIT AND CABIN.  TURNED BOTH PAC'S OFF AND SMOKE CLEARED.  FOUND COCKPIT ACM SEIZED, R & R COCKPIT ACM, OPS CHECKS GOOD IAW MM 21-51-00.  ALSO R & R COCKPIT WATER SEPARATOR COALESER, OPS CHECKS GOOD IAW MM 12-10-01. PN 246451-3, ALSO CLEANED CABIN COALESER CLOTH, OPS CHECKS GOOD. IAW MM 12-10-01.   REPLACED ADDITIONAL PARTS COALESCER BAG PN 746451-3.  CLEANED CABIN COALESER CLOTH, OPERATIONAL CHECKS GOOD. IAW CE 750 MM 12-10-01
